# SDR USAA002105

- Difficulty date: December 11, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TOP FLANGE CORRODED 46 INCHES, STATION 986, RBL 2 TO RBL 48.  REPLACED UPPER FLANGE OF FLOORBEAM PER TR 53-15-01B AND SRM 53-60-51.  (M)
